# SDR UPS03240694

- Difficulty date: May 14, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: S106
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERG LT INTERMITTENT.     R/R LT ASSY & BATTERIES. OPS CK OK IAW MM 33-50-67. LT ASSY P/N ON/OFF 10-0067-9/10-0067-7. S/N ON/OFF S106/7432.
